CSpace  > 数学所
Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials
Sun, Dongdong1; Zhang, Zhitao2,3
2019-02-01
Source PublicationZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
ISSN0044-2275
Volume70Issue:1Pages:18
AbstractIn this paper, we investigate and obtain the existence and asymptotic behaviour of the positive ground state solutions to Kirchhoff-type equations with vanishing potentials: {-(epsilon(2)a + epsilon b integral(R3)vertical bar del v vertical bar(2))Delta u + V(x)v = v(p) in R-3,R- v > 0, v is an element of H-1(R-3), where epsilon > 0 is a small parameter, a, b > 0 are constants, 3 < p < 5. The potential V can vanish, i.e. Z := {x is an element of R-3 vertical bar V (x) = 0} = empty set.
KeywordKirchhoff-type problems Vanishing potentials Schrodinger equation Ground state solution Asymptotic behaviour
DOI10.1007/s00033-019-1082-6
Language英语
Funding ProjectNational Natural Science Foundation of China[11771428] ; National Natural Science Foundation of China[11688101]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000456785100001
PublisherSPRINGER INTERNATIONAL PUBLISHING AG
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32202
Collection数学所
Affiliation1.Qilu Normal Univ, Sch Math, Jinan 250013, Shandong, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Sun, Dongdong,Zhang, Zhitao. Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials[J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2019,70(1):18.
APA Sun, Dongdong,&Zhang, Zhitao.(2019).Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials.ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,70(1),18.
MLA Sun, Dongdong,et al."Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials".ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK 70.1(2019):18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Dongdong]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Dongdong]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Dongdong]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.